Maps on positive definite operators preserving the quantum ƛ\chi_\alpha^2ƛ-divergence

Chen, Hong-Yi, Gehér, György Pál, Liu, Chih-Neng, Molnár, Lajos, Virosztek, Dániel, Wong, Ngai-Ching: Maps on positive definite operators preserving the quantum ƛ\chi_\alpha^2ƛ-divergence.
LETTERS IN MATHEMATICAL PHYSICS, 107 (12). pp. 2267-2290. ISSN 0377-9017 (2017)

[img] Text
s11005-017-0989-0.pdf - Published Version
Korlátozott. Repository staff only

Download (475kB)
[img]
Preview
Text
chi_square.pdf - Submitted Version

Download (218kB) | Preview
Item Type: Article
Journal or Publication Title: LETTERS IN MATHEMATICAL PHYSICS
Date: 2017
Volume: 107
Number: 12
Page Range: pp. 2267-2290
ISSN: 0377-9017
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3297825
DOI id: https://doi.org/10.1007/s11005-017-0989-0
Date Deposited: 2018. Jan. 30. 09:14
Last Modified: 2020. Jan. 31. 16:00
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/12796
Web of Science® Times Cited: 4 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year